Volume 19, Number 2, April-June 2013
|Page(s)||574 - 586|
|Published online||15 February 2013|
Existence of solutions for a semilinear elliptic system
Mathematics Department, Sciences Faculty of
Revised: 4 April 2012
This paper deals with the existence of solutions to the following system:
With the help of the Nehari manifold and the linking theorem, we prove the existence of at least two nontrivial solutions. One of them is positive. Our main tools are the concentration-compactness principle and the Ekeland’s variational principle.
Mathematics Subject Classification: 35J45 / 35J50 / 35J60
Key words: Semilinear elliptic systems / Nehari manifold / concentration-compactness principle / variational methods
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.